Probies

This topic contains 2 replies, has 2 voices, and was last updated by  Gingernut 4 years, 6 months ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #122016

    Gingernut
    Member
    Topics: 3
    Replies: 7

    Hi all, I have a question regarding probiotics, I am currently taking Bio-Kult Advanced probiotic Multi strain formula and I have been experiencing piercing headaches, focused right at the top of my nose and right between the eyes! It is absolutely driving me mad so I was wondering if anyone might know what might cause this reaction? I have also been feeling very anxious and I have noticed if I stop the probiotics I feel much less anxious

    My first thought was that this might be a die off effect but then I thought perhaps it could be caused by leaky gut syndrome and the probiotics are getting straight in to my blood stream causing toxicities

    I took a liver care supplement today and the headache all but disappeared within minutes, just a coincidence? Or perhaps I am right about the toxicities; I would appreciate any advice on this

    Thank you

    Robert.

    #122018

    raster
    Participant
    Topics: 104
    Replies: 6838

    Likely has to do with histamine levels and/or die-off.

    -raster

    #122028

    Gingernut
    Member
    Topics: 3
    Replies: 7

    That’s interesting, I do tend to get hay fever in the summer and sometimes asthma too, time for some more research!

    Thanks.

Viewing 3 posts - 1 through 3 (of 3 total)

The topic ‘Probies’ is closed to new replies.